| Catalog Number |
0306330000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device investigation type has not yet been determined.1 device was labeled for single-use.1 device was not reprocessed and reused.
Event or Problem Description
This report summarizes 1 malfunction event in which the needle fractured.The remaining portion of the needle was left in place, with no adverse consequence to the patient.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: 1 previously reported event is included in this follow-up record.Product return status 1 device was not available for evaluation.Device not returned.
Event or Problem Description